# SDR SWAA2020050436459

- Difficulty date: April 7, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241AF UPPER SURFACE HAS FIBER DAMAGE ALONG LENGTH OF PANEL / FABRICATED; REPLACED FLOOR PANEL 241AF IAW B737-700 SRM 53-00-50-2R-0 REV 70; BOC. DRAW 144A5810 TY:DWG ID: 0008 REV:B; BAC 5085 REV E; PER ORIGINAL FLOOR PANEL SAMPLE 241AF A29029; A18238; WN4933
